American Journal of Computational Mathematics

Vol.2 No.3(2012), Paper ID 23200, 5 pages

DOI:10.4236/ajcm.2012.23029

 

Plane Stagnation Double-Diffusive MHD Convective Flow with Convective Boundary Condition in a Porous Media

 

Okedayo T. Gideon, S. O. Abah

 

Department of Mathematical Sciences, Ondo State University of Science and Technology, Okitipupa, Nigeria
Department of Mathematics, Statistics and Computer Science, Kaduna Polytechnic, Kaduna, Nigeria

 

Copyright © 2012 Okedayo T. Gideon, S. O. Abah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


O. Gideon and S. Abah, "Plane Stagnation Double-Diffusive MHD Convective Flow with Convective Boundary Condition in a Porous Media," American Journal of Computational Mathematics, Vol. 2 No. 3, 2012, pp. 223-227. doi: 10.4236/ajcm.2012.23029.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.